On irrationality measure of Thue-Morse constant

Evgeniy Zorin, Dzmitry Badziahin

Research output: Contribution to journalArticlepeer-review

Abstract

We provide a non-trivial measure of irrationality for a class of Mahler
numbers defined with infinite products which cover the Thue-Morse constant.
Original languageEnglish
Pages (from-to)1-18
Number of pages18
JournalMathematical Proceedings of the Cambridge Philosophical Society
Early online date27 Mar 2018
Publication statusE-pub ahead of print - 27 Mar 2018

Bibliographical note

© Cambridge Philosophical Society 2018. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Keywords

  • Thue-Morse constant
  • Irrationality measure
  • Infinite product
  • Mahler's method

Cite this